# SDR USAA2014041400017

- Difficulty date: April 14, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 5,258 hours, 2,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100031000
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE PATH LIGHT LENS MISSING SEAT 1C.   REPLACED ESCAPE PATH LENS AT SEAT 1C.
